# SDR AALA202306267582

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 21,845 hours, 2,634 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB EICAS MESSAGE HYDRAULIC PRESSURE C1. FAILED 15 MINS PRIOR TO L1 FAILURE. EMERGENCY DECLARED; FLIGHT RETURNED TO ORD LANDING SAFELY. MAINTENANCE RAN LEFT ENGINE AND WAS UNABLE TO GET L1 VARIABLE FREQUENCY STARTER GENERATOR (VFSG ) TO COME ONLINE. MAINTENANCE FOUND POWER FEEDER CABLE TERMINAL LEAD BROKEN AND BURNT AT TERMINAL BLOCK TS16111. REPLACED TERMINAL BLOCK (AALA202306267582) AND TERMINAL LUG (AALA202306260998) PER SWPM 20-30-14. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST OF L1 VFSG PER AMM 24-21-00.
